# SDR AALA202212167898

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 58,820 hours, 23,865 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH INTO PBI, LGCIU #1 AND #2 FAULT MESSAGE APPEARED ON THE ECAM. AN EMERGENCY WAS DECLARED AND ACCOMPLISHED A GRAVITY GEAR EXTENSION PER ECAM PROCEDURES. THE AIRCRAFT LANDED SAFELY AT PBI WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED NOSE LANDING GEAR PROXIMITY SENSOR 30GA PER AMM 32-31-73 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
